MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 2315-3243
Medical Device Problem Codes Break (1069); Fracture (1260); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The yoke fracture surface investigation does not allow determination of the fracture mode or the fracture initiation site, and none of the mating components were returned; therefore, the root cause of the abnormality cannot be determined.The post-market performance of this product series will continue to be monitored.
 
Event or Problem Description
A patient underwent tka surgery on (b)(6) 2022.A revision surgery was performed on (b)(6) 2024 due to the tibial insert rupture on the yoke part was observed by x-rays.

Brand Name
USTAR II KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no57, park ave 2.science park
hsinchu city 30075, taiwan
hsinchu city, 30075
TW  30075
Manufacturer Contact
lois ho
no. 57, park ave 2.,science park
hsinchu city 30075,taiwan
hsinchu, 30075
MDR Report Key25038513
Report Number9681642-2026-00017
Device Sequence Number16055191
Product Code KRO
UDI-Device Identifier04711605580397
UDI-Public04711605580397
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2315-3243
Device Lot Number20E223A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexUnknown
Patient Weight75 KG
Patient RaceAsian